Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Small child, red bumps on inner thighs, bottom. Using cetaphil lotion, cortizone on eczema patches. Cure?

my 26 month old daughter has firm red bumps that look like bug bites on her inner thighs and bottom. a couple of them are red around it. And she says ow if i put a little pressure on them. They are not hot to the touch though. we recently began treatment for eczema using .2% cortizone on her eczema patches , using cetaphil lotion on her whole body and made changed to her body wash and shampoo. She says ow when i put the cortizone on them, so i have stopped.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

It is very difficult to give any suggestion without having a look at the bumps that you are describing. They can certainly be bug bites but they are not going to have change with coritsone ointment. However if they are infective then cortisone can make them worse. I suggest that you consult your doctor who shall be in a better position to guide you further.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor